BibTeX record journals/jacm/KanekoL73

download as .bib file

@article{DBLP:journals/jacm/KanekoL73,
  author    = {Toyohisa Kaneko and
               Bede Liu},
  title     = {On Local Roundoff Errors in Floating-Point Arithmetic},
  journal   = {J. {ACM}},
  volume    = {20},
  number    = {3},
  pages     = {391--398},
  year      = {1973},
  url       = {http://doi.acm.org/10.1145/321765.321771},
  doi       = {10.1145/321765.321771},
  timestamp = {Thu, 20 Nov 2003 12:28:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/KanekoL73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}